The stability of the solutions of a system of linear differential-difference equations in triangular form
Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2062-2067
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_11_a11,
author = {Z. I. Rekhlitskii},
title = {The stability of the solutions of a system of linear differential-difference equations in triangular form},
journal = {Differencialʹnye uravneni\^a},
pages = {2062--2067},
year = {1969},
volume = {5},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_11_a11/}
}
TY - JOUR AU - Z. I. Rekhlitskii TI - The stability of the solutions of a system of linear differential-difference equations in triangular form JO - Differencialʹnye uravneniâ PY - 1969 SP - 2062 EP - 2067 VL - 5 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_11_a11/ LA - ru ID - DE_1969_5_11_a11 ER -
Z. I. Rekhlitskii. The stability of the solutions of a system of linear differential-difference equations in triangular form. Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2062-2067. http://geodesic.mathdoc.fr/item/DE_1969_5_11_a11/